# SDR TSAA0471076

- Difficulty date: November 11, 2004
- Submitted: November 18, 2004
- Operation: Air carrier
- Aircraft: N816AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23122
- Engine: Pwa JT8D9A
- System (JASC): 7600 · Engine Controls
- Part: Line
- Condition: Obstructed
- Location: Pt2 Sense
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

FLT 840, NR 2 ENGINE PUTTING OUT LESS POWER THAN THE NR 1 ENGINE AT 1.89 EPR.  SUSPECT NR 2 PT2 PROBE.  REMOVED DEBRIS FROM THE PT2 SENSE TUBE BETWEEN THE ENGINE AND TRANSDUCER.  ENGINE RUN-UP AND EPR CHECKS NORMAL.  AIRCRAFT RETURNED TO SERVICE.
